References

  1. Bernstein L. The Jacobi-Perron algorithm — its theory and application. LNM 207. Springer Verlag, Berlin-Heidelberg-New York, 1971.
  2. Bruno A.D. Algorithm of the generalizationued continued fraction. Preprint No. 10, Keldysh Inst. Appl. Math., Russian Acad. Sci., Moscow, 2004. (in Russian)
  3. Brun V. En generalisation av Kjedebroken. Skrifter utgit av Videnskapsselskapeti Kristiania. I. Matematisk-Naturvidenskabelig Klasse No 6, 1919; No 6, 1920.
  4. Hermite C. Extraits de lettres de M. Ch. Hermite à M. Jacobi sur différents objects de la théorie des nombres. J. Reine Angew. Math. 1850, 40, 261-277.
  5. Jacobi C.G.J. Allgemeine Theorie der Kettenbruchanlichen Algorithmen, in welchen jede Zahl aus drei vorhergehenden gebildet wird. J. Reine Angew. Math. 1868, 69, 29-64.
  6. Klein F. Über eine geometrische Auffassung der gewöhnlichen Kettenbruchentwicklung. Nachr. Ges. Wiss. Gottingen Math.-Phys. Klasse 1895, 357-359.
  7. Dirichlet P.G.L. Verallgemeinerung eines Satzes aus der Lehre von den Kettenbrüchen nebst einigen Anwendungen auf die Theorie der Zahlen. S. B. Preuss. Akad. Wiss. 1842, 93-95.
  8. Minkowski H. Généralisation de la théorie des fractions continues. Ann. Sci. Ec. Norm. Supérieure. 1896, 13, 41-60.
  9. Perron O. Grundlagen für eine Theorie des Jacobischen Ketten-bruchalgorithmus. Math. Ann. 1907, 64, 1-76.
  10. Poincare H. Sur une generalization des fractionés continues. C.R. Acad. Sci. Paris. Ser. 1. 1884, 99, 1014-1016.
  11. Pustylnikov L.D. Generalized continued fractions and ergodic theory. Russian Math. Surveys 2003, 58 (1), 109-159. doi:10.1070/RM2003v058n01ABEH000594 (translation of Uspekhi Mat. Nauk 2003, 58, (1), 113-164. doi:10.4213/rm594 (in Russian))
  12. Siavavko M.S. Integral chain fractions. Naukova Dumka, Kyiv, 1994. (in Ukrainian)
  13. Skorobogatko V.Ya. Theory of branching fractions and its application in numerical mathematics. Nauka, Moscow, 1983. (in Russian)
  14. Voronoy G.F. On one generalization of continued fractions algorithm. Warsaw University Publ. House, Warsaw, 1896. Also: Collected works in 3 volumes. AS USSR Publ. House, Kyiv, 1952, 1, 197-391. (in Russian)
  15. Zatorsky R.A. Calculus of Triangular Matrices and Its Applications. Simyk, Ivano-Frankivsk, 2010. (in Ukrainian)
  16. Zatorsky R.A., Semenchuk A.V. Periodic recurrence fractions of order three. Carpathian Math. Publ. 2010, 2 (1), 35-46. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.